59520

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Terminal Invariance of Quasi-Linear Stochastic Diffusion Systems That Are Nonlinear in Control Variable

DOI: 

10.1134/S0005117920100045

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 81, № 10

Город: 

  • Москва

Издательство: 

  • Pleades Publishing, Ltd, Springer

Год издания: 

2020

Страницы: 

1840–1855
Аннотация
The terminal invariance conditions for stochastic diffusion systems established earlier are concretized for the class of quasi-linear systems that are nonlinear in the control variable. Some recommendations on the design of control laws ensuring terminal invariance are given.

Библиографическая ссылка: 

Хрусталев М.М. Terminal Invariance of Quasi-Linear Stochastic Diffusion Systems That Are Nonlinear in Control Variable // Automation and Remote Control. 2020. Vol. 81, № 10. С. 1840–1855.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: